Title: Uniqueness of real-valued hierarchical classes models
Authors: Schepers, Jan ×
Van Mechelen, Iven #
Issue Date: Apr-2010
Publisher: Academic Press
Series Title: Journal of Mathematical Psychology vol:54 issue:2 pages:215-221
Abstract: Two novel uniqueness theorems are derived for the family of hierarchical classes (HICLAS) models, a
family of structural decomposition models forN-wayN-mode data that imply simultaneous hierarchically
organized classifications of all modes involved in the data. The theorems generalize earlier results on
binary HICLAS models to the integer- and real-valued cases. In addition, they allow for a shorter and
insightful proof of a result on Boolean matrix invertibility that goes back to earlier work of Luce (1952)
and Rutherford (1963).
ISSN: 0022-2496
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantitative Psychology and Individual Differences
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science